Is Baclofen the same thing or have the same effect as a Soma?

Answers (3)

18 Sep 2012

Josmom,
It is nice to meet you I hope this explains your question.
They are both muscle relaxers. But Soma has aspirin in it with some muscle relaxant but it is used usually for pain.

Baclofen is strictly a muscle relaxer & does not have any type of pain medication in it.
It has an antispastic muscle relaxer & works really well for muscle spasms. I have been on Baclofen for about 8 yrs for muscle spasms. I hope this helps explain if not let me know what other questions you might have. Kathy

Votes: +2

18 Sep 2012

For me they are very different.

Votes: +0

18 Sep 2012

Soma doesn't have aspirin in it, Soma Compound does. Both the meds you asked about work differently but with the same end result, muscle relaxation.

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Will it hurt to stop taking baclofen and go back on soma?

I was just put on baclofen 2 days ago.Its 20 mg.I took 1 2x a day i have taken 4 but the side affects are so bad i cant take it anymore.A pain ...

1 answer 21 Feb 2010

Baclofen pump. Is it possible for this med to cause cavities in the teeth?

I care for a quad. She has had a baclofen pump for 5 years. She is very conscious about oral care and 6 month check ups with her dentist. On her last ...

0 answers 23 Apr 2011

Question about Baclofen... anyone notice a rebound effect?

Has anyone had to titrate off of Baclofen? If so, how difficult was it? Any opinions about Baclofen are welcome friends!! I find this medication to ...

6 answers 7 Sep 2011

Allergic reaction to baclofen? Can I just stop taking it?

Has anyone taken baclofen experienced what they thought might be an allergic reaction to it? I'm not sure if its the baclofen or something else, ...

2 answers 22 Apr 2013

I live in san diego ca, and have a Kaiser plan I recently was told I can no longer get soma for my 3

... back surgeries, and eas prescribed baclofen which causes me to well and vomit is this a known side effect, and is there anyone out there that ...

1 answer 13 Feb 2014